# SDR AT9900029

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Corroded
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND ALL SEVEN HORIZONTAL INTERCOASTAL AND SHEAR CLIPS HAVE CORROSION ON UPPER LEGS.  REMOVED CORROSION, REMOVED AND REPLACED INTERCOASTALS AND SHEAR CLIPS.  FABRICATED ALODINE, PRIMED ALL PARTS IAW DC9 SRM 51-10-3, 52-60, 51-10-2, 51-30-5, 53-01 FIG 1 AND AIRTRAN RES NR 982287.
